Korean J. Math. Vol. 28 No. 2 (2020) pp.295-309
DOI: https://doi.org/10.11568/kjm.2020.28.2.295

On the growth of solutions of some non-linear complex differential equations

Main Article Content

Dilip Chandra Pramanik
Jayanta Roy
Kapil Roy


In this paper we study the growth of solutions of some non-linear complex differential equations in connection to Br\"{u}ck conjecture using the theory of complex differential equation.

Article Details

Supporting Agencies

Council of Scientic and Industrial Research ExtraMural Research Division CSIR Complex Library Avenue Pusa New Delhi-110012 India


[1] R. Bru ̈ck, On entire functions which share one value CM with their first derivative, Results Math. 30(1996), 21–24. Google Scholar

[2] J. M. Chang and Y. Z. Zhu, Entire functions that share a small function with their derivatives, J. Math. Anal. Appl. 351 (2009), 491–496. Google Scholar

[3] G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl. 223 (1998), 85–95. Google Scholar

[4] W. K. Hayman, Meromorphic function, Clarendon Press, Oxford, 1964. Google Scholar

[5] Y. Z. He and X. Z. Xiao, Algebroid functions and ordinary differential Equations, Science press, Beijing, 1998. Google Scholar

[6] I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, 1993. Google Scholar

[7] Z. Q. Mao, Uniqueness theorems on entire functions and their linear differential polynomials, Results Math. 55 (2009), 447–456. Google Scholar

[8] X-M. Li and H-X. Yi, Uniqueness of Entire Functions that Share an Entire Function of Smaller Order with One of Their Linear Differential Polynomials, KYUNGPOOK Math. J. 56 (2016), 763–776. Google Scholar

[9] L. Rubel and C. C. Yang, Values shared by an entire function and its derivative, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 599 (1977), 101–103. Google Scholar

[10] L. Yang, Value distributions theory, Springer-Verlag, Berlin, 1993. Google Scholar

[11] C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Kluwer Academic Publishers, Dordrecht/Boston/London, 2003. Google Scholar

[12] J. H. Zheng, Value Distibution of Meromorphic Functions, Springer-Verlag, Berlin/Heidelberg, 2011. Google Scholar